RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Contemporary Mathematics and Its Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics and Its Applications, 2015, Volume 98, Pages 106–142 (Mi cma399)  

Some problems of qualitative analysis in the modeling of the motion of rigid bodies in resistive media

M. V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Full text: PDF file (420 kB)

English version:
Journal of Mathematical Sciences, 2017, 221:2, 260–296

Document Type: Article
UDC: 517+531.01

Citation: M. V. Shamolin, “Some problems of qualitative analysis in the modeling of the motion of rigid bodies in resistive media”, Contemporary Mathematics and Its Applications, 98 (2015), 106–142; Journal of Mathematical Sciences, 221:2 (2017), 260–296

Citation in format AMSBIB
\Bibitem{Sha15}
\by M.~V.~Shamolin
\paper Some problems of qualitative analysis in the modeling of the motion of rigid bodies in resistive media
\jour Contemporary Mathematics and Its Applications
\yr 2015
\vol 98
\pages 106--142
\mathnet{http://mi.mathnet.ru/cma399}
\transl
\jour Journal of Mathematical Sciences
\yr 2017
\vol 221
\issue 2
\pages 260--296
\crossref{https://doi.org/10.1007/s10958-017-3240-8}


Linking options:
  • http://mi.mathnet.ru/eng/cma399
  • http://mi.mathnet.ru/eng/cma/v98/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Contemporary Mathematics and Its Applications Contemporary Mathematics and Its Applications
    Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019